| Model Number |
105-7100-060 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Nausea (1970); Convulsion/Seizure (4406)
| Date of Event |
04/05/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event was previously reported in manufacturer report # 2029214-2022-01051 and 2029214-2022-00722.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that an onyx patient was readmitted to the hospital after their index procedure due to a seizure.Additional information received reported that seizures abated, the patient needed surgery for an infection and was working towards rehab.The patient has an eeg ((b)(6)), antiepileptics ((b)(6) on), mri ((b)(6)), surgical evacuation of phlegmon/washout for infection ((b)(6)).It was noted that the cause of the event was due to an infection that was treated.Not related to onyx.Medtronic received information that a patient treated with two onyx 18 embolization had complications.The patient had left subdural empyema/phlegmon.Evacuation of subdural empyema/phlegmon with duraplasty done on (b)(6) 2022 as seen on ct scan (b)(6) 2022.The event was possibly related to the study procedure and not related to device.Hospitalization and surgical medical intervention was required.The event is resolving.
Event or Problem Description
Additional information received reported that the empyema/phlegmon recovered/resolved on (b)(6) 2022.Post op recovery the patient required a nasogastric tube placement on (b)(6) 2022 for inadequate oral intake, hypernatremia, dehydration, nausea, vomiting, and swallowing difficulties.During post op recovery the patient required a picc line placement on (b)(6) 2022 for antibiotics.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.